Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am unable to conceive and on medications. Does an abnormal bleeding pattern in my periods have any reason ?

Hi my name is nikita I am trying to conceive baby I had miscarriage last year Now we r trying again My doc gave me faa20 and stimufol tab 5 mg and siphene tab But this month we didnt get result N i got my period But this time i got differently Only one day and red blood with blacky red jelly normally i m getting period 4 day. Why this happened? Waiting 4 promp reply
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,Nikita, as you are taking tablets it is possible that the alteration in menstural flow could be due to the tablets.Continue as per advise of your doctor and keep regular follow up.Please discuss with your doctor about the possible reasons for miscarriage last time so as to avoid this accident from happening again.
all the best.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor